# SDR ASAA2012121193452

- Difficulty date: December 11, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 18,161 hours, 5,639 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 32895625
- Part serial: 10027
- Condition: Failed
- Location: Nr1 Engine
- Part time: 21,491 hours, 6,755 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF FLL 20 PSI DUCT SPLIT. LT DUCT 22, RT DUCT 42. DUCT SPLIT CONTINUED AFTER LEVEL OFF N1 LEFT ENG 91.2 N1 RIGHT ENG 91.2. ACFT GROUNDED. ACCOMPLISHED T/C NG-36WC-00001 - ENGINE BLEED AIR SYSTEM HEALTCH CHECK. NR 1 ENG PRECOOLER CONTROL VALVE FAILS TO OPEN BY 3PSI (REMAINS OVER 50 CLOSED). NO OTHER DEFECTS OR LEAKS NOTED. REPLACED PRECOOLER CONTROL VALVE REF AMM 36-12-02-000-801 & 36-12-02-400-801. OPS AND LEAK CHECK GOOD. ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPS TEST REF AMM 36-11-00-710-801. OPS CHECKED GOOD.
